# SDR 2006FA0001093

- Difficulty date: November 15, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Aircraft: N66WC
- Make and model: Beech V35B
- Aircraft serial: D10199
- Aircraft time: 2,540 hours
- Engine: Cont IO520*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Part number: MS203922C63
- Condition: Loose
- Location: Cabin Door
- Part time: 2,540 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN DOOR TOP HINGE PIN KEEPER COTTER PIN FAILED. THE PIN, A CLEVIS BOLT, WAS INSTALLED FROM THE BOTTOM DUE TO STRUCTURAL DESIGN LIMITATIONS. THE FAILURE OF THE COTTER PIN ALLOWED THE CLEVIS PIN THE PARTIALLY FALL OUT OF PLACE ALLOWING THE DOOR TO MOVE. COMPLETE LOSS OF THE PIN MIGHT HAVE ALLOWED THE DOOR TO SEPARATE FROM THE AIRCRAFT IN FLIGHT. POSSIBLE IMPACT WITH THE RT RUDDERVATOR. CLOSER INSPECTION AT ANNUAL AND INSTALLING THE PIN FROM THE TOP WOULD HELP AVOID THE PROBLEM.
